On singular holomorphic representations. (English) Zbl 0466.22016


22E46 Semisimple Lie groups and their representations


Zbl 0375.22009
Full Text: DOI EuDML


[1] Gross, K., Kunze, R.: Bessel functions and representation theory I, II, J. Functional Analysis22, 73-105 (1976);25, 1-49 (1977) · Zbl 0322.43014 · doi:10.1016/0022-1236(76)90015-X
[2] Gross, K., Holman, W.: Matrix-valued special functions and representation theory of the conformal group, I: The generalized gamma function. Preprint 1977 · Zbl 0427.22008
[3] Harish-Chandra: Representations of semi-simple Lie groups IV, V, Amer. J. Math.77, 743-777 (1965);78, 1-41 (1956) · Zbl 0066.35603 · doi:10.2307/2372596
[4] Jakobsen, H.P., Vergne, M.: Wave and Dirac operators and representations of the conformal group. J. Functional Analysis24, 52-106 (1977) · Zbl 0361.22012 · doi:10.1016/0022-1236(77)90005-2
[5] Jakobsen, H.P.: Tensor products, reproducing kernels, and power series, J. Functional Analysis31, 293-305 (1979) · Zbl 0403.22011 · doi:10.1016/0022-1236(79)90004-1
[6] Jakobsen, H.P., Vergne, M.: Restrictions and expansions of holomorphic representations, J. Functional Analysis34, 29-53 (1979) · Zbl 0433.22011 · doi:10.1016/0022-1236(79)90023-5
[7] James, G.D.: The Representation Theory of the Symmetric Groups, Lecture Notes in Math. 682, Berlin-Heidelberg-New York: Springer Verlag 1978 · Zbl 0393.20009
[8] Kashiwara, M., Vergne, M.: On the Segal-Shale-Weil representation and harmonic polynomials, Invent. Math.44, 1-47 (1978) · Zbl 0375.22009 · doi:10.1007/BF01389900
[9] Mack, G.: All unitary ray representations of the conformal groupSU(2,2) with positive energy, Comm. Math. Phys.55, 1-28 (1977) · Zbl 0352.22012 · doi:10.1007/BF01613145
[10] Parthasarathy, R.: Criteria for the unitarizability of some highest weight modules. Preprint 1978 · Zbl 0434.22011
[11] Rossi, H., Vergne, M.: Analytic continuation of the holomorphic discrete series of a semi-simple Lie group, Acta Math.136, 1-59 (1976) · Zbl 0356.32020 · doi:10.1007/BF02392042
[12] Schmid, W.: Die Randwerte holomorpher Funktionen auf Hermitesch symmetrischen Räumen, Invent. Math.9, 61-80 (1969) · Zbl 0219.32013 · doi:10.1007/BF01389889
[13] Schur, I.: Dissertation, Berlin, 1901
[14] Wallach, N.: The analytic continuation of the discrete series I, II, to appear in Trans. Amer. Math. Soc.
[15] Williams, F.: Unitarizable highest weight modules of the conformal group. Preprint 1979
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.